TITLE

Joining the DoTS: new approach to classifying adverse drug reactions

AUTHOR(S)
Aronson, J. K.; Ferner, R. E.
PUB. DATE
November 2003
SOURCE
BMJ: British Medical Journal (International Edition);11/22/2003, Vol. 327 Issue 7425, p1222
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses the new classification system for adverse drug reactions based on time course and susceptibility. Dose relatedness; Time relatedness including time independent reactions and time dependent reactions; Use of dose-time-susceptibility classification.
ACCESSION #
11488227

 

Related Articles

  • Which is better: COX2 or NSAID plus PPI?  // Internal Medicine Alert;9/15/2010 Supplement, p115 

    The article reports on a study which compares gastrointestinal (GI) adverse events between celecoxib and the combination of the nonsteroidal anti-inflammatory drug (NSAID) diclofenac and the proton pump inhibitor (PPI) omeprazole in patients with osteoarthritis and rheumatoid arthritis.

  • Vicks VapoRub revisited. Kuritzky, Louis // Internal Medicine Alert;3/29/2009 Clinical Briefs, p48 

    The article offers a study which examines the potential adverse physiological effects of Vicks VapoRub through experiments in ferrets.

  • When to Break the Blind. Ayala, Eduardo; MacKillop, Neil // Applied Clinical Trials;Nov2001, Vol. 10 Issue 11, p61 

    Examines the impact of code-breaking on the adverse events of drugs in Spain. Difficulties of clinical researcher to explain the meaning of events to a project manager comes from different medical culture; Provision of information to investigators; Ability of physicians to handle expected...

  • Research Brief: Drug interactions.  // GP: General Practitioner;6/13/2012, p8 

    The article reports that according to a research from the U.S., dangerous interactions can be found using computers to predict when drugs will affect proteins other than their intended target.

  • Hospitalization risk highlighted in latent tuberculosis treatment.  // Reactions Weekly;3/5/2011, Issue 1341, p4 

    The article focuses on a study conducted in Quebec which revealed the association of the use of isoniazid or rifampicin for the treatment of latent tuberculosis with an increased risk of adverse events requiring hospital admission.

  • Medication Update.  // McKnight's Long-Term Care News;May2011, Vol. 32 Issue 5, p10 

    The article offers news briefs related to medication studies in the U.S. including the risk associated on diabetes treatment Actos to patients with heart problems and the move of scientists to lessen the beta amyloid content of asthma drug Zileuton.

  • Aromatase inhibitors associated with increased hot flashes, fatigue, chest pain. Volansky, Rob // Hem/Onc Today;12/10/2010, Vol. 11 Issue 23, p22 

    The article focuses on a study which revealed greater incidence of adverse events, such as breast sensitivity, night sweats and irritability, among women taking aromatase inhibitors, compared with postmenopausal women without cancer.

  • CDISC Glossary Project: Glance.  // Applied Clinical Trials;Dec2016/Jan2017 Supplement CDISC Glossary of Clinical Research T 

    A glossary of jargon related to the clinical research is presented.

  • Opioids linked to higher risk of pneumonia in older adults.  // Biomedical Market Newsletter;9/30/2011, Vol. 21, p771 

    The article reports on the study by researchers at Group Health Research Institute and the University of Washington (UW) a which found that benzodiazepines, which are drugs used to treat insomnia and anxiety, did not affect pneumonia risk.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics